| Catalog Number |
23615055S |
| Medical Device Problem Codes |
Loosening of Implant Not Related to Bone-Ingrowth (4002); Migration (4003)
| Health Effect - Clinical Codes |
Inadequate Osseointegration (2646); Insufficient Information (4580)
| Date of Event |
10/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
Event or Problem Description
As reported: "als is gradually loosening up after surgery".
Additional Manufacturer Narrative
Please note the corrections to d4 gtin, h6 clinical signs and h6 device code.The reported event could be confirmed based on the x-ray image[s] provided, only.A physical inspection was impossible since the item was not made available for inspection [implanted].Provided x-ray images were forwarded to an hcp for review and statement ¿ his comments - excerpts: the screw does back out, that is clear.Furthermore, images were forwarded to r&d for review and comments as well ¿ excerpts: possible causes: the thread has been damaged during implantation.The thread is worn due to postoperative stress.However, based on details available a more specific medical or technical statement could not be made and more detailed information about the complaint event as well as the affected device must be available in order to determine the exact root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.In case substantive information will become available in future that suggests otherwise, we reserve the right to reopen the case.
Event or Problem Description
As reported: "als is gradually loosening up after surgery".